# SDR AALA202311201415

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,140 hours, 25,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 EXTERNAL EMERGENCY LIGHT INOPERATIVE. RELAMPED R1 EMERGENCY SLIDE LIGHT. FUNCTIONAL CHECK GOOD. PER B737NG AMM 33-51-04.
